Korean J. Math.  Vol 29, No 3 (2021)  pp.631-638
DOI: https://doi.org/10.11568/kjm.2021.29.3.631

Inequalities concerning polynomial and its derivative

Bashir Ahmad Zargar, Manzoor Hussain Gulzar, Tawheeda Akhter

Abstract


In this paper, some sharp inequalities for ordinary derivative $P'(z)$ and polar derivative $D_\alpha P(z)=nP(z)+(\alpha-z)P'(z)$ are obtained by including some of the coefficients and modulus of each individual zero of a polynomial $P(z)$ of degree $n$ not vanishing in the region $|z|>k$, $k\geq 1$. Our results also improve the bounds of Tur\'an's and Aziz's inequalities.


Keywords


inequalities, polar derivative, modulus, coefficients

Subject classification

26D10 ,30C15, 41A17

Sponsor(s)



Full Text:

PDF

References


A. Aziz, Inequalities for the derivative of a polynomial, Proc. Amer. Math. Soc. 89 (1983), 259–266. (Google Scholar)

A. Aziz and Q. M. Dawood, Inequalities for a polynomial and its derivatives, J. Approx. Theory 54 (1998), 306–313. (Google Scholar)

A. Aziz and N. A. Rather, Some Zygmund type Lq inequalities for polynomials, J. Math. Anal. Appl. 289 (2004), 14–29. (Google Scholar)

A. Aziz and N. A. Rather, Inequalities for the polar derivative of a polynomial with restricted zeros, Math. Bulk. 17 (2003), 15–28. (Google Scholar)

S. N. Bernstein, Sur e’ordre de la meilleure approximation des functions continues par des polynomes de degre’ donne’. Mem. Acad. R. Belg. 12 (4) (1912), 1–103. (Google Scholar)

K. K. Dewan, J. Kaur and A. Mir, Inequalities for the derivative of a polynomial J. Math. Anal. Appl., 269 (2002), 489–499. (Google Scholar)

V.N. Dubinin, Applications of Schwarz lemma to inequalities for entire functions with constraints on zeros, J. Math. Sci. 143 (2007), 3069–3076. (Google Scholar)

N. K. Govil and P. Kumar, On Bernstein type inequalities for polar derivative of a polynomial, Prog. Approx. Theory Appl. Complex Anal Springer Optim Appl. 117 (2017), 41–74. (Google Scholar)

N. K. Govil, P. Kumar, On sharpening of an inequality of Tur ́an, Appl. Anal. Discrete Math. 13 (2019), 711–720. (Google Scholar)

P. Kumar, On the inequalities concerning polynomials, Complex Anal. and Oper. Theory 14 (2020), 1–11. (Google Scholar)

P.Turan, U ̈ber die Ableitung von polynomen, Compos. Math.7 (1939), 89–95. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr